QUT ePrints

Institutional ownership, volatility and dividends

Rubin, Amir & Smith, Daniel (2009) Institutional ownership, volatility and dividends. Journal of Banking and Finance, 33(4), pp. 627-639.

View at publisher

Impact and interest:

13 citations in Scopus
Search Google Scholar™
11 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 43223
Item Type: Journal Article
Keywords: Dividend policy, Herding, Institutional investors, Volatility, Turnover
DOI: 10.1016/j.jbankfin.2008.11.008
ISSN: 0378-4266
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)
Australian and New Zealand Standard Research Classification > ECONOMICS (140000) > APPLIED ECONOMICS (140200) > Financial Economics (140207)
Australian and New Zealand Standard Research Classification > COMMERCE MANAGEMENT TOURISM AND SERVICES (150000) > BANKING FINANCE AND INVESTMENT (150200)
Divisions: Current > QUT Faculties and Divisions > QUT Business School
Current > Schools > School of Economics & Finance
Deposited On: 13 Jul 2011 23:10
Last Modified: 03 Dec 2012 12:08

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page